# SDR 5APR20120208108

- Difficulty date: February 5, 2012
- Submitted: February 8, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N978AF
- Make and model: Pilats PC1247
- Aircraft serial: 1078
- Aircraft time: 942 hours, 965 cycles
- Engine: Pwa PT6A67
- Engine time: 942 hours, 965 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 244759C
- Part serial: F9C8106
- Condition: Cracked
- Location: Brake Assy
- Part time: 942 hours, 965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT BRAKE ASSY  WAS INSPECTED DURING A LINE CHECK AND FOUND TO HAVE A CRACKED ROTOR.  THE LT BRAKE ASSY R & R IAW MM 12-B-32-40-03-00A-920A-A.
